# SDR P5CA9800184

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Plates
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL ATTACH PLATES AND FRAMES (12) AT PANEL 341BR ON RIGHT HORIZONTAL STABILIZER.  REPAIRED PARTS PER BAC SRM 55-10-06.
